Use Of Acyclovir Ointment On The Face To Treat Protein Allergy?
Hello, I’m 17 years old, I’m allergic to protein, and the allergy appears on my back and face, and I have acne-like pimples. I’ve been using 5% acyclovir ointment on my face for 2 days. Is it good or not?
Thanks for the question. Are you using this product as directed by your doctor? The use of acyclovir ointment in your complaint is not appropriate. Acyclovir is an antiviral drug that is usually used to treat viral infections such as the herpes simplex virus (which causes herpes) or the varicella-oter virus (which causes herpes zoster). This medicine is not used to treat skin rashes due to allergic reactions/hives.
Hives are the appearance of a rash on the skin that feels itchy or sore which is generally caused by an allergic reaction. The skin rash that appears can vary, it can be a white or red rash. The main treatment for allergic reactions is to avoid the cause because allergic reactions cannot be cured. If you have an allergy to protein, please avoid foods that contain protein. Treatment only aims to relieve symptoms. You can use salicylic powder or calamine lotion to relieve itching. If this complaint does not improve for several days or gets worse, please consult a doctor for further examination. Depending on the severity, the doctor will determine the next treatment. The doctor will give you an antihistamine and/or a steroid class of anti-inflammatory drugs. For now, you are not advised to scratch the itchy area. In the future, avoid using any medication without a doctor's advice.
Hope this information is useful for you.